Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


The Problem of Mayer for Discrete and Differential Inclusions with Initial Boundary Constraints

PP: 1719-1728
Gulseren Cicek, Elimhan Mahmudov,
In the present paper we consider the Mayer Problem for Second Order Differential Inclusions with initial boundary constraints. We derive the approximation conditions for the problem. Locally adjoint mapping is our basic tool to formulate necessary and sufficient conditions for the optimality of the discrete approximation problem. Then by passing to the limit, sufficient optimality conditions to the optimal problem described by differential inclusions are established.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved